# SDR UPS804312

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 855-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN LONGERON 24R AT STATION 855 - 867 AND STA 919 - 920.  MAINTENANCE REMOVED AND REPLACED THE LONGERON IAW SRM 51-1-20D AND 51-3-0.
